Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nite sweats
May 15, 2002

I have been having a problem with nite sweats.All, other health concerns check out okay.I take sustiva in the evening and the sweat usually occurs about 4 hours into my sleep cycle.I also sweat Alot easier and even moreso when I work out.The nite sweats are only from the shoulders up.Any thoughts?

Response from Dr. Henry

I have had a number of patients with the complaint/observation. It is often tough to link with any specific medications. You might consider trying the Sustiva in the AM for 1-2 weeks to see if that alters the sweating pattern any. You don't mention your other HIV meds or your CD4 count and overall HIV history which would be useful to be able to comment more constructively. KH



Previous
timing of estrogen
Next
pi's

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement